Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6499
DC FieldValueLanguage
dc.contributor.authorPucci, Alfredo-
dc.date.accessioned2012-04-11T11:04:57Z-
dc.date.available2012-04-11T11:04:57Z-
dc.date.issued1976-
dc.identifier.citationAlfredo Pucci, "Traiettorie di campi di vettori discontinui", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 84-93.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6499-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries8 (1976)it_IT
dc.titleTraiettorie di campi di vettori discontinuiit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.languageiso639-1it-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)
Files in This Item:
File Description SizeFormat
PucciRendMat08.pdf700.12 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

508
checked on Nov 2, 2019

Download(s)

639
checked on Nov 2, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.